# SDR SWIA202161348

- Difficulty date: July 17, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD PLATE IS CORRODED.     (C-CHECK RO 9/27/2021)    NEW SERVICE DOOR PROTECTOR PLATE P/N SH670-31407-7S LOCATED, FIT AND DRILLED PER CRJ 700 SRM 51-40-11-001-001-A01
